Autors: Popivanov N., Hristov T., Nikolov, A. Y., Schneider M.
Title: On the existence and uniqueness of a generalized solution of the Protter problem for (3+1)-D Keldysh-type equations
Keywords: weakly hyperbolic equations; boundary value problems; generalized solutions; uniqueness; behavior of solution

References

    Issue

    BVP, vol. 26, issue 2017, pp. 1-30, 2017, Germany, Springer Open

    Full text of the publication

    Цитирания (Citation/s):
    1. J. Mauersberger, Asymptotics to all orders of the Euler–Darboux equation in a triangle, J. Math. Anal. Appl., 471 (2019), 180-196, https://doi.org/10.1016/j.jmaa.2018.10.071 - 2019 - в издания, индексирани в Scopus или Web of Science
    2. V. Fedorov, Vragov boundary value problem for a high order equation of mixed-composite type, AIP Conferece Proceedings, 2172, 030007 (2019), https://doi.org/10.1063/1.5133496 - 2019 - в издания, индексирани в Scopus или Web of Science

    Вид: публикация в международен форум, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus и Web of Science